Large deflection of simple variable-arc-length beam subjected to a point load

Chucheepsakul S., Thepphitak G. and Wang C.M. (1996) Large deflection of simple variable-arc-length beam subjected to a point load. Structural Engineering and Mechanics, 4 1: 49-59.

Author Chucheepsakul S.
Thepphitak G.
Wang C.M.
Title Large deflection of simple variable-arc-length beam subjected to a point load
Journal name Structural Engineering and Mechanics   Check publisher's open access policy
ISSN 1225-4568
Publication date 1996-01-01
Sub-type Article (original research)
Volume 4
Issue 1
Start page 49
End page 59
Total pages 11
Subject 2205 Civil and Structural Engineering
2210 Mechanical Engineering
Keyword Bar
Beam
Elastica
Elliptic-integrals
Shooting-optimization, large deflections
Variable-arc-length beam
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 17 Jan 2017, 02:22:11 EST by Clare Nelson